Hey guys! Been reading a lot on this forum and decided to do an 8 week complete cycle of P-Plex and M-drol. Im 26 and this is not my first prohormone cycle.
Ok, on to my question...I noticed that on the 3rd week of the cycle, when I first bridged the 10 grams of M-drol into the 30 grams of P-Plex, my nipples got sensitive and puffy.
I have been taking 20 grams of Nolvadex daily that I had on hand. Been taking the Nolvadex for 7 days but the nipples havent changed. I also noticed that when I squeeze them a little bit of liquid comes out, but a very small amount.
Should I stop the cycle and just do the PCT to include the rest of my Nolvadex and Inhibiter E? Or should I continue to take the M-drol and hope that the nipples get back to normal?
One last question, why does this happen to the nipples during the cycle? I always thought this would happen if you didnt post cycle correctly due to the estrogen?
Thanks in advance for any repplies. I have ordered a bottle of p5p in hopes that it will help.